# SDR SWAA2022100649081

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FCB BS420 - BS440 RBL23. / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9;[02] LOCATED AND DRILLED NEW SHIELD AT BS420-BS440 RBL 23  P/N 143A8126U21ATSMRO.  LOT: 1474950-1 PO:846172/1 IAW SRM 51-40-05 AND DWG 143A0080 REVOVAL AND INTALLATION ACCOMPLISHED ON CARD AD ID: TTG8Q004D40T;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;[04] ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[05] UP DATED ITEM 14;[06] VERIFIED MESUREMENT TABLE- WORKSCOPE COMPLETE.
